# SDR AALA201908199015

- Difficulty date: August 17, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N128AN
- Make and model: Airbus A321-231
- Aircraft serial: 6346
- Aircraft time: 17,281 hours, 4,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D1347
- Part serial: 147166
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EPSU (12WL) FAILED CIDS1 EPSU SYSTEM TEST DURING T/C 26L00025011.  REMOVED AND REPLACED EPSU (12WL) IAW AMM 33-51-38 OPS CHECK. GOOD OK FOR SVC IAW AMM 33-51-38.
